Wildfire, Camden
- When
- April 6, 3:00 AM EST to April 7, 3:00 PM EST
- Where
- Camden forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 39.804, -74.960 (the zone’s center; the record gives no point)
A pair of wildfires that were allegedly set burned a combined 400 acres near the Atlantic City Expressway in Winslow Township in Camden County and started before dawn on the 6th. They were first noticed near Piney Hollow Road and both occurred within the Winslow Fish and Wildlife Management Area near mile marker 32 of the Atlantic City Expressway.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A pair of wildfires that were allegedly set burned a combined 400 acres near the Atlantic City Expressway in Winslow Township in Camden County and started before dawn on the 6th. They were first noticed near Piney Hollow Road and both occurred within the Winslow Fish and Wildlife Management Area near mile marker 32 of the Atlantic City Expressway. Because of the north to northwest winds, traffic was not affected on the Atlantic City Expressway itself, but eastbound exit 33 was closed. Additionally, the eastbound shoulder of the Atlantic City Expressway was closed between mile markers 31 and 33 for New Jersey Forestry operational needs. The Winslow Fire Service also shut down travel on East Winslow-Williamstown Road. No residential structures were threatened. The smoke from the fire was seen as far as Trenton to the north and Atlantic City itself to the east. The smaller fire was contained on the afternoon of the 6th. As of Noon EDT on the 6th, the larger fire was 20 percent contained; at 2 p.m. EDT on the 6th, 40 percent contained. At 9 p.m. EDT that evening, exit 33 was reopened, but the shoulder area remained closed for New Jersey Forestry Activity. At Noon EDT on the 7th, the smaller fire remained 100 percent contained and the larger one was 95 percent contained. All shoulders along the Atlantic City Expressway were reopened. Gusty north to northwest winds on the 6th (peak gust 35 mph at the Atlantic City International Airport) and the unusually dry weather helped spread the fire quickly.| |In addition to that wildfire, there was also a wildfire on the 6th in Sussex County in Wawayanda State Park in Vernon Township. The Pinwheel Fire was a brush fire that was brought under control by the late morning of the 6th. New Jersey Forest Fire Services (also used helicopters) and Department of Environmental Protection firefighters battled the blaze. The steep terrain and gusty winds caused difficulty for the firefighters. There was no impact to properties or roadways.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Apr 6, 3:00 AM EST, 0 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 AM EDT FRI APR 6 2012
.SYNOPSIS...
A LARGE AREA OF HIGH PRESSURE WILL BUILD INTO THE REGION AND
REMAIN IN PLACE THROUGH THE WEEKEND. THIS FEATURE WILL KEEP DRY
WEATHER WITH PLEASANT TEMPERATURES OVER THE AREA. THEN, AN AREA OF
LOW PRESSURE WELL OFF THE ATLANTIC COAST WILL MOVE INTO CANADA AND
HELP CARVE OUT A TROUGH OVER THE EASTERN UNITED STATES FOR THE
EARLY AND MIDDLE PORTION OF NEXT WEEK. A SERIES OF FRONTAL
BOUNDARIES WILL MOVE THROUGH THIS TROUGH AND BRING SEVERAL SHOTS
OF RAIN TO THE AREA.
&&
.NEAR TERM /THROUGH TODAY/...
AROUND FOUR HOURS BEFORE DAYBREAK TODAY, THE TEMPERATURES AROUND THE
FREEZE WARNING AREA RANGED FROM THE MID 30S TO AROUND 40. THERE WAS
A BIT OF MIXING AS SURFACE WINDS WERE HANGING AROUND FIVE KNOTS, BUT
SOME ADDITIONAL DECOUPLING WAS POSSIBLE AS THE AXIS OF PRESSURE
RISES WAS SLOWLY SINKING SOUTH. THE WARNING WILL CONTINUE THROUGH
DAYBREAK. TEMPERATURES AROUND THE STATEMENT AREA WERE AROUND 40, AND
SO THE STATEMENT WILL BE EXTENDED THROUGH DAYBREAK.
TO THE LAYMAN, TODAY WILL BE ANOTHER BENIGN WEATHER DAY WITH
TEMPERATURES NORMAL FOR EARLY APRIL AND A BREEZE THAT WILL BE
NOTICEABLE BUT WILL REQUIRE NOTHING MORE THAN A JACKET. THERE WILL
BE PLENTY OF SUNSHINE, AND WHATEVER HIGH CLOUDS EXIST DOWN SOUTH
WILL DISSIPATE WITH TIME DURING THE COURSE OF THE DAY.
&&
.SHORT TERM /TONIGHT/...
CLEAR SKIES ARE FORECAST AGAIN. IT SHOULD BE AN ADVECTIVE NIGHT AS
LOW PRESSURE LIFTING AWAY FROM THE SOUTHEAST COAST DEEPENS EAST OF
THE FORECAST AREA AND CAUSES THE GRADIENT BETWEEN ITSELF AND
CANADIAN HIGH PRESSURE TO OUR WEST TO TIGHTEN. THAT SAID, A
COMPROMISE BETWEEN GUIDANCE AND CONTINUITY WAS ACCEPTED ON MINIMUM
TEMPERATURES, AND THAT LIKELY WILL TRIGGER ANOTHER WARNING AND
STATEMENT.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
THE EXTENDD PD WILL START DRY WITH A LARGE AREA OF HIGH PRESSURE
JUST WEST OF THE REGION. EXPECT LITTLE IN THE WAY OF CLOUDINESS
AND TEMPS SLIGHTLY ABV NRML.
THINGS BEGIN TO CHANGE BY ABOUT MONDAY. AN AREA OF LOW PRESSURE
WELL OFF THE ATLC COAST WILL MOVE NWD THEN RETROGRADE NWWD TWD THE
CANADIAN MARITIMES AND FINALLY MOVE INTO ERN CANADA. THIS LOW WILL
HELP CARVE OUT A TROF OVER THE ERN CONUS WHICH WILL THEN REMAIN IN
PLACE FOR THE REST OF THE EXTENDD PD. SEVERAL S/WVS AND WK FRONTS
WILL ROTATE AROUND THE MAIN LOW AND BRING SHOTS OF RAIN THRU THE
ERLY PORTION OF THE WEEK. THE GFS CONTINUES TO BE THE WETTEST MDL.
IT HAS BEEN THIS WAY FOR THE PAST SEVERAL DAYS AND IS OFTEN THE
WETTEST SOLN. THE CURRENT FCST HAS TONED DOWN GFS POPS SOMEWHAT
AND CONTINUES TO LEAN TWD SCHC/LOW CHC POPS. IT IS STILL
DIFFICULT TO PIN DOWN WHEN THE BEST OVERALL CHCS FOR PRECIP WILL
BE AS EACH MDL RUN TENDS TO FOCUS ON A DIFFERENT TIME PD.
HOWEVER, IT DOES APPEAR THAT THERE WILL BE AT LEAST SEVERAL SHOTS
OF RAIN BETWEEN MONDAY AND WEDNESDAY. ATTM, NONE OF THE QPF
APPEARS ALL THAT HEAVY, BUT ANY MEASURABLE PRECIP WILL BE HELPFUL
AS IT HAS BEEN RATHER DRY OF LATE. WITH THE TROF IN PLACE AND MORE
CLOUDS THEN SUN, TEMPS WILL AVERAGE BELOW NRML TUE THRU THU.
&&
.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
NO CEILING OR VISIBILITY LIMITATIONS ARE FORECAST THROUGH
TONIGHT. A NORTH WIND GUSTING ABOVE 20 KNOTS IS EXPECTED DURING
THE COURSE OF THE DAY, AND NORTH WINDS WILL ONLY DIMINISH MODESTLY
AFTER DUSK.
OUTLOOK...
VFR CONDITIONS ARE EXPECTED THROUGH THE WEEKEND AS A LARGE AREA OF
HIGH PRESSURE CONTROLS THE WX. THEN, THINGS BEGIN TO CHANGE. WHILE
VFR CONDS ARE STILL EXPECTED FOR THE VAST MAJORITY OF THE TIME
INTO EARLY NEXT WEEK, A SERIES OF DISTURBANCES AND WK FRONTS WILL
MOVE THRU A LARGE TROF OVER THE ERN CONUS AND THERE WILL BE
SEVERAL SHOTS OF RAIN. DURG THESE TIMES THERE COULD BE TIMES OF
REDUCED CIGS AND VSBYS. HOWEVER, IT IS DIFFICULT AT THIS JUNCTURE
TO DETERMINE THE MOST LIKELY PDS FOR THE RAIN TO OCCUR.
WINDS EACH AFTERNOON SHOULD GET GUSTY WITH GUSTS 20-25 KNOTS
SATURDAY AND 15-20 KNOTS SUNDAY.
&&
.MARINE...
WE MAINTAIN THE ADVISORY OVER THE ATLANTIC WATERS SOUTH OF LITTLE
EGG INLET UNTIL NOON. THE WINDS HAD NOT REACHED BUOY 44009 AS OF
07Z, BUT THEY HAD REACHED LEWES. WE WILL MONITOR THE NORTHERN
ATLANTIC WATERS AND LOWER DELAWARE BAY IN THE EVENT THAT WE NEED TO
EXPAND THE ADVISORY. WE START WITH A FORECAST THAT MENTIONS
OCCASIONAL GUSTS TO 25 KNOTS OVER THOSE WATERS.
WINDS ARE EXPECTED TO DIMINISH THIS AFTERNOON, BUT THEN THE GRADIENT
PICKS UP AS LOW PRESSURE DEEPENS WELL OFF OUR COAST. THIS QUITE
LIKELY WILL RESULT IN ANOTHER SMALL CRAFT ADVISORY BEGINNING
OVERNIGHT TONIGHT THAT MAY COVER THE ENTIRETY OF OUR ATLANTIC WATERS
AND THE BAY.
OUTLOOK...
WINDS COULD APPROACH SMALL CRAFT ADVISORY SATURDAY AS AN AREA OF
LOW PRESSURE PASSES TO OUR EAST AND THE PRESSURE GRADIENT TIGHTENS
ACROSS THE AREA. WINDS ARE EXPECTED TO FALL BELOW ADVISORY LEVELS
ON SUNDAY, THEN INCREASE AGAIN MONDAY INTO TUESDAY AS THE PRESSURE
GRADIENT TIGHTENS WITH LOW PRESSURE LOCATED TO OUR NORTH. BY
MONDAY, SEAS MAY ALSO REACH ADVISORY CRITERIA, ESPECIALLY OVER THE
NRN WATERS.
&&
.FIRE WEATHER...
PER COORDINATION WITH OUR PARTNERS IN THE FIRE SERVICES, WE HAVE
ISSUED A RED FLAG WARNING FOR PA AND OUR PORTION OF NJ, AND WE HAVE
ISSUED A SPECIAL WEATHER STATEMENT FOR ENHANCED CONCERN FOR DE AND
OUR PORTION OF MD. IT'S DRY; FINE FUELS ARE DRY; THE WIND WILL BE
SUFFICIENTLY BRISK AND THE TEMPERATURE WILL BE WARM ENOUGH. THE
WARNING AND THE STATEMENT COVER THE TIME PERIOD FROM LATE MORNING
INTO EARLY EVENING.
WE MAY SEE A REPEAT OF ALL THIS ON SATURDAY.
&&
.TIDES/COASTAL FLOODING...
WE LIKELY WILL SEE AREAS OF MINOR TIDAL FLOODING THIS EVENING ALONG
THE ATLANTIC COAST AND LOWER DELAWARE BAY. THE OFS TAKE SOME OF OUR
REFERENCE GAUGES TO THE MINOR LEVEL, AND A MODERATE NORTH TO
NORTHEAST WIND WITH FAIRLY HIGH ASTRONOMICAL TIDES IS A FAIRLY
RELIABLE FORMULA FOR AT LEAST SOME TIDAL FLOODING. THE OFS LEAVE THE
UPPER BAY, THE TIDAL DELAWARE RIVER AND CHESAPEAKE BAY OUT OF ANY
FLOODING. WE WILL MONITOR THESE SITES NONETHELESS, SINCE AS A
NORTHERLY FLOW PERSISTS IT BECOMES DIFFICULT FOR WATER TO DRAIN INTO
THE OCEAN FROM THESE LOCATIONS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR PAZ054-055-060>062-067>071.
FREEZE WARNING UNTIL 8 AM EDT THIS MORNING FOR PAZ060>062-
067>069.
NJ...RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING FOR NJZ001-007>010-012>027.
FREEZE WARNING UNTIL 8 AM EDT THIS MORNING FOR NJZ007>010-015-
020>022-027.
DE...NONE.
MD...FREEZE WARNING UNTIL 8 AM EDT THIS MORNING FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR ANZ452>455.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...DELISI
SHORT TERM...DELISI
LONG TERM...NIERENBERG
AVIATION...DELISI/NIERENBERG
MARINE...DELISI/NIERENBERG
FIRE WEATHER...DELISI
TIDES/COASTAL FLOODING...DELISIHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 936 PM EDT THU APR 5 2012 NJZ001-PAZ054-055-070145- SUSSEX-CARBON-MONROE- 936 PM EDT THU APR 5 2012 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. RED FLAG CONDITIONS ARE EXPECTED EACH AFTERNOON FROM FRIDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007>010-015-PAZ060>062-067>069-070145- WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- 936 PM EDT THU APR 5 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EDT FRIDAY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. FIRE WEATHER WATCH. RED FLAG CONDITIONS ARE EXPECTED EACH AFTERNOON FROM FRIDAY THROUGH SATURDAY. FROST OR FREEZE CONDITIONS ARE POSSIBLE FRIDAY NIGHT AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-070145- CECIL- 936 PM EDT THU APR 5 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. NEAR RED FLAG CONDITIONS ARE EXPECTED EACH AFTERNOON FROM FRIDAY THROUGH SATURDAY. SATURDAY WOULD BE THE MOST LIKELY TO REACH CRITERIA. FROST OR FREEZE CONDITIONS ARE POSSIBLE FRIDAY NIGHT AND SATURDAY NIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-070145- NEW CASTLE- 936 PM EDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE. .DAY ONE...TONIGHT. FROST OR FREEZE CONDITIONS ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NEAR RED FLAG CONDITIONS ARE EXPECTED EACH AFTERNOON FROM FRIDAY THROUGH SATURDAY. SATURDAY WOULD BE THE MOST LIKELY TO REACH CRITERIA. FROST OR FREEZE CONDITIONS ARE POSSIBLE FRIDAY NIGHT AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012-016>019-PAZ070-071-070145- MIDDLESEX-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA- 936 PM EDT THU APR 5 2012 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. POCKETS OF NEAR-FREEZING TEMPERATURES ARE POSSIBLE IN OUTLYING, MORE RURAL AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. RED FLAG CONDITIONS ARE EXPECTED EACH AFTERNOON FROM FRIDAY THROUGH SATURDAY. FROST OR FREEZE CONDITIONS ARE POSSIBLE FRIDAY NIGHT AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ021-070145- CUMBERLAND- 936 PM EDT THU APR 5 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EDT FRIDAY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. FIRE WEATHER WATCH. RED FLAG CONDITIONS ARE EXPECTED EACH AFTERNOON FROM FRIDAY THROUGH SATURDAY. FROST OR FREEZE CONDITIONS ARE POSSIBLE FRIDAY NIGHT AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-MDZ012-015-019-020-070145- KENT-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 936 PM EDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TONIGHT. FROST OR FREEZE CONDITIONS ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NEAR RED FLAG CONDITIONS ARE EXPECTED EACH AFTERNOON FROM FRIDAY THROUGH SATURDAY. SATURDAY WOULD BE THE MOST LIKELY TO REACH CRITERIA. FROST OR FREEZE CONDITIONS ARE POSSIBLE FRIDAY NIGHT AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-014-023>026-070145- WESTERN MONMOUTH-EASTERN MONMOUTH-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 936 PM EDT THU APR 5 2012 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. FROST OR FREEZE CONDITIONS ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. RED FLAG CONDITIONS ARE EXPECTED EACH AFTERNOON FROM FRIDAY THROUGH SATURDAY. FROST OR FREEZE CONDITIONS ARE POSSIBLE FRIDAY NIGHT AND SATURDAY NIGHT. THERE IS A CHANCE FOR MINOR TIDAL FLOODING FOR THE EVENING AND NIGHT HIGH TIDE CYCLE FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ020-022-027-070145- OCEAN-ATLANTIC-SOUTHEASTERN BURLINGTON- 936 PM EDT THU APR 5 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EDT FRIDAY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. FIRE WEATHER WATCH. RED FLAG CONDITIONS ARE EXPECTED EACH AFTERNOON FROM FRIDAY THROUGH SATURDAY. FROST OR FREEZE CONDITIONS ARE POSSIBLE FRIDAY NIGHT AND SATURDAY NIGHT. THERE IS A CHANCE FOR MINOR TIDAL FLOODING FOR THE EVENING AND NIGHT HIGH TIDE CYCLE FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-070145- INLAND SUSSEX-DELAWARE BEACHES- 936 PM EDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TONIGHT. FROST OR FREEZE CONDITIONS ARE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NEAR RED FLAG CONDITIONS ARE EXPECTED EACH AFTERNOON FROM FRIDAY THROUGH SATURDAY. SATURDAY WOULD BE THE MOST LIKELY TO REACH CRITERIA. FROST OR FREEZE CONDITIONS ARE POSSIBLE FRIDAY NIGHT AND SATURDAY NIGHT. THERE IS A CHANCE FOR MINOR TIDAL FLOODING FOR THE EVENING AND NIGHT HIGH TIDE CYCLE FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-070145- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 936 PM EDT THU APR 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 202 AM EDT FRI APR 6 2012 DEZ001>004-MDZ008-012-015-019-020-062300- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON 202 AM EDT FRI APR 6 2012 ...ENHANCED FIRE WEATHER CONCERNS THIS AFTERNOON... LOW AFTERNOON RELATIVE HUMIDITY LEVELS AND DRY FINE FUELS WILL CREATE ENHANCED FIRE WEATHER CONCERNS TODAY. SUSTAINED WINDS, HOWEVER, ARE NOT EXPECTED TO REACH OR EXCEED 20 MPH FOR ANY SIGNIFICANT LENGTH OF TIME DURING THE AFTERNOON. FOR MORE INFORMATION ABOUT WILDFIRE DANGER, BURN RESTRICTIONS, AND WILDFIRE PREVENTION AND EDUCATION, PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. MPD/ROBERTSON
The national radar mosaic for the moment the first event began.
2 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2012Every state in 2012This day in weather historyWarnings in New Jersey, April 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 379673, 379795.